# SDR SWIA202161727

- Difficulty date: August 21, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STGR 3L AFT OF FS 280.00     (C-CHECK RO 10/8/2021)    REMOVED CRACKED CLEAT, VERIFIED STRINGER 3L AT FS280 IS CRACK FREE, INSTALLED NEW CLEAT AT STRINGER 3L AND FS280 P/N 600-34017-589 REF CRJ 200 SRM 51-42-10, CRJ 200 SRM 51-42-06, DRAWING 600-34017 REV AD AND DRAWING 600-31057 REV P.  SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH 51-900-1003-SKY
